# SDR RAIA980214

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672111
- Condition: Failed
- Location: Right
- Part time: 7,203 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7720 - JFK - RIGHT EFIS SYMBOL GENERATOR FAILED.  MAINTENANCE REPLACED RIGHT EFIS SYMBOL GENERATOR.  (M)
